It is currently Thu Aug 24, 2017 7:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sun Aug 07, 2011 8:47 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Hi guys,
I've been on subs for 15 months now, starting at 24 mg and quickly moving to 16 mg/day. Over the past 8 months, I have been slowly moving down my dose, with the help of my doctor, and I'm not on 8 mg films. I posted the other day about lowering that even more, but now I'm not so sure if that's the right thing to do.

On 8 mgs, I was sweating so badly that I was constantly uncomfortable & embarrassed. I started researching sweating on the net to look for solutions. My sweating is worse on my face. Everyone can see it, and I hate it so much.

Then, I had an idea. I upped my dose to 16 mg. I've been doing this for 4 days now, and the sweating is better! I was thinking that it had gotten worse, which didn't make sense because I had moved from FLORIDA to PA, so even though it was summer this problem first started back in March when it was cooler in PA than it was in FL. And that's when I first started dropping below 16, to my first taper dose of 12.

What do you guys think? Is it possible the sweating would be worse on the 8 mg than on the 16? Also, when I take more than 8 mgs, I always split the dose. My doctor knows this and has no problem with it. I just take it twice a day. So maybe I could try 8 mg, split into 4 mg/twice a day and see if that kept the sweating down.

Or, maybe this is just a fluke and it has nothing to do with the dose increase? I really want to be on 4 mg because I pay out of pocket, and it's a LOT of money to pay for 16 mg/day. But I will do it if it works to control the sweating.

Thoughts?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 11:25 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
How long were you on 8mg? Maybe you were not stabilized yet and sweating more do to mild withdrawls. I also sweat terribly on my face and recieved some advice from coolgirl to try cinnamon pills. I have been taking them for four days and it has helped alot!. I can even wear make-up again!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 12:20 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
I was on the 8 mgs for almost 3 months. I saw the post about cinnamon pills, maybe I will try them. I also ordered some sweat blocking wipes and I'm waiting to get them.

Maybe I can stabilize on 8 mgs in the winter when sweating should be less. I seem to have headaches back at higher doses, and I certainly don't want that.

Sometimes I get frustrated with the side effects, but I have to remember that this drug is a miracle that has given me my life back and the sweating and headaches are a minor thing to deal with.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Aug 08, 2011 12:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Since you were on 8 mgs for that long I would think that its probably not withdrawls. I am a newbie at this so it was just a guess. I was really suprised how much the cinnamon helped, I really didn't expect it to do much.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 08, 2011 1:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Since you've been at 8 mg for months now, I doubt it's w/d either. But you might consider dropping your dose a bit more to see if the side effects lessen. Reducing their dose does help some people who have more than average problems with side effects. Give it a try, just do it slowly. You're comfortably above the ceiling, so dropping down to say 6 mg shouldn't be a problem. Just my opinion.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Me Too!
PostPosted: Mon Aug 08, 2011 3:53 pm 
Offline
One Month or More
One Month or More

Joined: Fri Mar 12, 2010 10:09 pm
Posts: 33
I also sweat, mostly when I'm sleeping or just after I take it during the day. It is embarrassing, feel like I can't wear make up either. I'm on 4mgs a day and have been stable on that for a good while. Just my input on the sweating.

Downing


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 28, 2011 10:05 pm 
Offline
Average Poster
Average Poster

Joined: Wed Aug 17, 2011 5:19 pm
Posts: 4
I am taking 16mg and have always had a sweating issue with this med. I think it's simply because it is after all, an opiate, and that is a common side affect of opiates. My Dr prescribed a drug that helps a lot. It's side affect is dry mouth, but that beats sweating any day. Talk to your Dr. he can help. I might try the cinnamon pills as that sounds way more healthy than another pharmaceutical.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 4:47 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
The cinnamon didn't help me at all. What drug did your doctor prescribe?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group